# SDR SWAA2014012024244

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 56,085 hours, 33,133 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION ON CLIMB OUT, "FUEL EMPTY " ALERT.  P6-3:B7 CB POPPED.  RESET FUEL CROSS FEED VLV CB & CLEANED CONNECTOR IAW MM.
